# SDR ASAA0510107

- Difficulty date: May 30, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 654589611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM CORRODED B-STA 516 TO 535 STR 28L.  REPAIRED WITH MADE REPAIR PART.  (K)
